# SDR DALA2025041302841

- Difficulty date: April 7, 2025
- Submitted: April 13, 2025
- Operation: Air carrier
- Aircraft: N861DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31973
- Aircraft time: 27,975 hours, 10,765 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0903297) FWD CARGO BAY AFT SHIELD BS 500-500A WL 156 HAS CORROSION. REMOVED, REPLACED AND INSTALLED NEW SHIELD STA 500-500A PER B737-900 SRM 53-30-15-1A AND DWG: 143A0080.
